Advances in Pure Mathematics

Vol.8 No.12(2018), Paper ID 89217, 14 pages

DOI:10.4236/apm.2018.812051

 

Numerical Solution for Initial and Boundary Value Problems of Fractional Order

 

A. M. Kawala

 

Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt

 

Copyright © 2018 A. M. Kawala et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kawala, A. (2018) Numerical Solution for Initial and Boundary Value Problems of Fractional Order. Advances in Pure Mathematics, 8, 831-844. doi: 10.4236/apm.2018.812051.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.